Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 88, NWS Fort Worth, TX

May 1, 2007Milam County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 1, 2007, 8:40 PM CDT for Milam County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 1, 2007, 8:40 PM CDT (01:40 UTC)
Expired
May 2, 2007, 1:00 AM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Milam County, TX

The radar

The Ft Hood radar (KGRK), 39 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 11:15 PM CDTFLASH FLOOD2 Se Thorndale, TXFM486 AT MUSTANG CREEK CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.7 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 98 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
98 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 020142
FFWFWD
TXC331-020600-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
840 PM CDT TUE MAY 1 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  MILAM COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 100 AM CDT

* AT 838 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. AN       
  ADDITIONAL 1 TO 3 INCHES OF RAIN WILL BE POSSIBLE...ESPECIALLY     
  OVER SOUTHERN PORTIONS OF THE COUNTY. LAW ENFORCEMENT REPORTED    
  LOW LYING ROADS UNDER WATER EARLIER THIS EVENING...AND THIS        
  ADDITIONAL RAINFALL WILL ONLY DETERIORATE THE FLOODING SITUATION.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3071 9725 3076 9731 3089 9726 3111 9684
      3107 9682 3104 9678 3094 9677 3090 9670
      3085 9670 3076 9662 3072 9665 3048 9715

$$

SCHULTZ
1 follow-up statement
000 
WGUS74 KFWD 020420
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1120 PM CDT TUE MAY 1 2007

TXC331-020600-
MILAM TX-
1118 PM CDT TUE MAY 1 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR MILAM
COUNTY...

AT 1115 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
FLOODING AT FM 486 AT MUSTANG CREEK...SOUTH OF THORNDALE. SHOWERS 
AND THUNDERSTORMS HAVE EXITED THE WARNED AREA BUT FLASH FLOODING MAY 
CONTINUE OVER THE NEXT FEW HOURS AS THE WATERS BEGIN TO RECEDE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CAMERON...ROCKDALE...AND THORNDALE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

LAT...LON 3071 9725 3076 9731 3089 9726 3111 9684
      3107 9682 3104 9678 3094 9677 3090 9670
      3085 9670 3076 9662 3072 9665 3048 9715

$$

82/JLD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 1, 7:07 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 1, 7:07 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
707 PM CDT TUE MAY 1 2007

.UPDATE...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE ACROSS
THE SOUTHERN THIRD OF NORTH TEXAS AS OF 00Z. A BAND OF SHOWERS
AND THUNDERSTORMS...ASSOCIATED WITH THE UPPER LEVEL LOW...IS
MOVING SOUTHEAST ACROSS SOUTHERN OKLAHOMA TOWARD THE RED RIVER.
HAVE ADJUSTED TO POPS TO INDICATE BETTER TIMING OF THE RAIN FOR
TONIGHT. GENERALLY LOWERING THE POPS ACROSS THE WEST CENTRAL AND
NORTH CENTRAL ZONES FOR THIS EVENING. HAVE ALSO MADE SOME HOURLY
TEMPERATURE/DEWPOINT ADJUSTMENTS. UPDATES HAVE ALREADY BEEN SENT.
#58

&&

.PREV DISCUSSION... /ISSUED 630 PM CDT TUE MAY 1 2007/

AVIATION...
630 PM.
MAJOR CONVECTION WILL REMAIN SOUTH THROUGH EAST OF THE METROPLEX
THIS EVENING...BUT WILL LIKELY EFFECT KACT THROUGH 04Z AND MAYBE
BEYOND.

VISIBLE SAT LOOPS SHOWS LITTLE THREAT OF CONVECTION FOR THE KDFW
TRACON THIS EVENING AS CLOUDS CONTINUE TO DECREASE FROM THE WEST.
BAND OF CONVECTION ACROSS SOUTH AND SOUTHWEST OKLAHOMA SHOULD TRACK
EAST JUST SOUTH OF THE RED RIVER THIS EVENING AND OVERNIGHT. BEST
CHANCE OF CONVECTION KDFW TRACON WILL BE AFTER 22Z WEDNESDAY.

LOWER ATMOSPHERE SHOULD SATURATE OVERNIGHT WITH MVFR CIGS
REDEVELOPING ACROSS KDFW TRACON AROUND 04Z...AND GOING IFR 11-16Z.
CIGS IMPROVING SLOWLY ON WEDNESDAY WITH VFR CIGS MID-LATE AFTERNOON.
EXPECTED KACT TO REMAIN MVFR THIS EVENING...WITH IFR CIGS
08-16Z...IMPROVING TO MVFR DURING THE AFTERNOON HOURS AND FINALLY
VFR BY 22Z.  75

DISCUSSION...
345 PM CDT

UPPER LOW NOW CENTERED OVER OKLAHOMA. SHOWERS AND STORMS HAVE
BLOSSOMED ALONG ASSOCIATED COLD FRONT...FROM CENTRAL OKLAHOMA
TO NEAR CHILDRESS. SOME BREAKS IN THE CLOUDS HAVE HELPED INITIATE
SOME SFC-BASED CONVECTION DEEPER INTO THE WARM SECTOR IN NORTHWEST
ZONES...AND EXPECT FURTHER ACTIVITY IN NORTHERN ZONES AS LOW
CONTINUES MOVING SLOWLY NE.

CYCLIC MCS SOUTH OF I-20 STOLE THE SHOW TODAY. SOME FLOODING
ISSUES MAY STILL OCCUR WITH ACTIVITY IN SE ZONES THROUGH THE END
OF THE FFA...BEYOND WHICH THE PRECIPITATION WILL BEGIN EXITING THE
CWA. THOUGH SOME AREAS COULD FLOOD READILY WITH ANY HEAVY RAINFALL
THE NEXT 24 HOURS...FULLY EXPECT ANY FLOODING ISSUES TO BE
ISOLATED. AS A RESULT...THE WATCH WILL NOT BE EXTENDED WHEN IT
EXPIRES AT 4 PM.

NEXT UPPER LOW HAS MADE LANDFALL NEAR SAN DIEGO...AND WILL
CONTINUE RACING EAST. PROJECTED IMPACTS LOOK TO BE AS EARLY AS
WEDNESDAY AFTERNOON/EVENING...WITH THE POTENTIAL FOR STRONG STORMS
IN FAR WESTERN ZONES. THE MAIN RAIN EVENT IS LIKELY TO BE
WEDNESDAY NIGHT INTO THURSDAY. THOUGH FAIRLY PROGRESSIVE...THE
FLOODING CONCERNS MAY BE REVISITED.

STILL APPEARS THAT RIDGING WILL DOMINATE THIS WEEKEND. FRIDAY
THROUGH SUNDAY WILL BE PRECIPITATION-FREE...WITH ABOVE NORMAL
TEMPERATURES. STILL SOME UNCERTAINTY WITH SYSTEM EARLY NEXT WEEK.
DEEP POLAR TROUGHING INTO THE WESTERN STATES MAY RESULT IN A CUT-
OFF. SPECIFICALLY TIMING THE SYSTEM AT THIS POINT WOULD BE A LOW
PROBABILITY AFFAIR...AND WILL MAINTAIN PROLONGED SLIGHT CHANCE
POPS FOR NOW. IT IS CERTAINLY POSSIBLE FOR RIDGING TO CONTINUE TO
DOMINATE...WITH LOW EJECTING NE WELL TO THE NORTH OF NORTH TEXAS.
PROGS NOW FAVOR HEIGHTS INDICATIVE OF SIGNIFICANT CAPPING. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  80  65  77  67 /  50  40  60  50  30
WACO, TX              64  83  68  80  69 /  50  40  60  50  20
PARIS, TX             63  76  64  76  63 /  70  60  60  50  40
DENTON, TX            64  80  65  78  68 /  50  40  60  50  30
MCKINNEY, TX          63  78  63  78  65 /  50  40  60  50  30
DALLAS, TX            64  83  66  80  66 /  50  40  60  50  30
TERRELL, TX           64  80  66  79  65 /  60  40  60  50  30
CORSICANA, TX         63  80  66  79  67 /  80  40  60  50  30
TEMPLE, TX            66  82  67  79  66 /  40  30  60  50  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

75/58
Hazardous weather outlook, May 1, 3:09 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CDT TUE MAY 1 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
309 PM CDT TUE MAY 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS WILL BE LIKELY THIS EVENING...ACROSS MAINLY ACROSS THE
EASTERN HALF OF NORTH TEXAS. LOCALLY HEAVY RAINFALL TO BETWEEN 1 AND
2 INCHES WILL BE POSSIBLE. HOWEVER...WIDESPREAD HEAVY RAINFALL AND
FLASH FLOODING ARE NOT ANTICIPATED. THUNDERSTORM COVERAGE SHOULD DIMINISH
RAPIDLY DURING THE OVERNIGHT...AS AN UPPER LEVEL LOW CONTINUES TO PUSH
NORTHEAST ACROSS THE AREA.

OTHERWISE...LOOK FOR PATCHY AREAS OF FOG TO DEVELOP TOWARD
DAYBREAK WEDNESDAY MORNING OVER MOST OF THE NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE CHANCE OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY MORNING.
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER...ATMOSPHERIC
CONDITIONS WILL BE FAVORABLE FOR ISOLATED SEVERE STORMS WITH LARGE
HAIL AND DAMAGING WINDS WEST OF INTERSTATE 35...BOTH WEDNESDAY
AND THURSDAY AFTERNOONS...AS ANOTHER UPPER LEVEL SYSTEM LIFTS OUT
OF THE SOUTHERN ROCKIES. LOCALIZED...HEAVY RAINFALL CANT BE RULED
OUT AS WELL.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY
EVENING...NAMELY FOR ISOLATED FLASH FLOODING.

05/

In the hours before

Local storm report, May 1, 4:25 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
425 PM CDT TUE MAY 01 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             HEARNE                  30.88N  96.59W
05/01/2007  E1.00 INCH       ROBERTSON          TX   LAW ENFORCEMENT

            FALLING IN HEARNE AT PD...STREET FLOODING ALSO OCCURING
            IN THE TOWN AND ALONG HWY 485
Local storm report, May 1, 4:52 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT TUE MAY 01 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     FLASH FLOOD      HEARNE                  30.88N  96.59W
05/01/2007                   ROBERTSON          TX   LAW ENFORCEMENT

            OUTER LANES OF HIGHWAY 6 IMPASSIBLE...TRAFFIC FORCED TO
            CENTER LANE.
Special weather statement, May 1, 5:02 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
502 PM CDT TUE MAY 1 2007

TXZ174-012230-
MILAM TX-
502 PM CDT TUE MAY 1 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN MILAM COUNTY

AT 502 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES EAST OF CAMERON...MOVING EAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3106 9696 3088 9697 3088 9670 3104 9677

SCHULTZ
Special weather statement, May 1, 5:27 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
527 PM CDT TUE MAY 1 2007

TXZ174-012330-
MILAM TX-
527 PM CDT TUE MAY 1 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  MILAM COUNTY

AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG THUNDERSTORMS ACROSS THE COUNTY. STRONG THUNDERSTORMS
WERE LOCATED NORTH AND WEST OF CAMERON...AND ALSO JUST EAST OF
ROCKDALE. ALL ACTIVITY IS MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE CAMERON AND ROCKDALE.
RURAL PORTIONS OF EASTERN MILAM COUNTY WILL ALSO BE IN THE PATH OF
THESE STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE STORMS.

LAT...LON 3071 9725 3076 9731 3089 9726 3111 9684
      3107 9682 3104 9678 3094 9677 3090 9670
      3085 9670 3076 9662 3072 9665 3048 9715

SCHULTZ
Special weather statement, May 1, 6:25 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT TUE MAY 1 2007

TXZ161-020030-
LIMESTONE TX-
625 PM CDT TUE MAY 1 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL LIMESTONE COUNTY

AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF GROESBECK...MOVING EAST AT
25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GROESBECK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3158 9656 3142 9652 3146 9626 3161 9639

SCHULTZ
Special weather statement, May 1, 8:18 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
818 PM CDT TUE MAY 1 2007

TXZ174-020145-
MILAM TX-
818 PM CDT TUE MAY 1 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL MILAM COUNTY

AT 818 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF ROCKDALE...MOVING EAST AT
15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ROCKDALE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3065 9723 3047 9715 3060 9689 3066 9698

SCHULTZ

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:18 PM CDTSpecial Weather StatementFWDMilam27 min
May 1, 8:33 PM CDTSevere Thunderstorm WarningFWDMilam36 min
May 1, 8:46 PM CDTSpecial Weather StatementFWDFreestone59 min
May 1, 8:49 PM CDTSpecial Weather StatementFWDMontague26 min
May 1, 8:50 PM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Coryell, Falls, Freestone and 12 more7 hr
May 1, 8:55 PM CDTSpecial Weather StatementFWDBosque65 min
May 1, 9:20 PM CDTSpecial Weather StatementFWDNavarro55 min
May 1, 9:42 PM CDTSpecial Weather StatementFWDMcLennan33 min
May 1, 9:44 PM CDTSpecial Weather StatementFWDFreestone61 min
May 1, 9:51 PM CDTSevere Thunderstorm WarningFWDMcLennan54 min
May 1, 9:57 PM CDTSpecial Weather StatementFWDLimestone33 min
May 1, 9:59 PM CDTSpecial Weather StatementFWDCoryell61 min
May 1, 10:03 PM CDTSevere Thunderstorm WarningFWDFreestone32 min
May 1, 10:11 PM CDTSevere Thunderstorm WarningFWDLimestone64 min
May 1, 10:21 PM CDTSpecial Weather StatementFWDNavarro54 min
May 1, 10:24 PM CDTFlash Flood WarningFWDLimestone111 min
May 1, 10:27 PM CDTSpecial Weather StatementFWDFalls63 min
May 1, 10:42 PM CDTSpecial Weather StatementFWDHenderson63 min
May 1, 10:53 PM CDTSpecial Weather StatementFWDBell67 min
May 1, 11:05 PM CDTSevere Thunderstorm WarningFWDFalls55 min
May 2, 12:00 AM CDTSpecial Weather StatementFWDRobertson60 min
May 2, 12:07 AM CDTSpecial Weather StatementFWDFalls53 min
May 2, 1:08 AM CDTSpecial Weather StatementFWDFalls37 min
May 2, 1:32 AM CDTSpecial Weather StatementFWDRobertson58 min
May 2, 2:14 AM CDTSpecial Weather StatementFWDRobertson31 min
May 2, 3:21 PM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Comanche, Coryell, Eastland and 15 more25 hr
May 2, 3:33 PM CDTSpecial Weather StatementFWDComanche, Eastland, Hamilton, Mills27 min
May 2, 3:50 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland55 min
May 2, 3:56 PM CDTSevere Thunderstorm WarningFWDMills64 min
May 2, 4:13 PM CDTSevere Thunderstorm WarningFWDErath62 min
May 2, 4:39 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton66 min
May 2, 4:44 PM CDTSevere Thunderstorm WarningFWDEastland46 min
May 2, 5:08 PM CDTSevere Thunderstorm WarningFWDBosque, Hood, Somervell82 min
May 2, 5:13 PM CDTSevere Thunderstorm WarningFWDErath21 min
May 2, 5:19 PM CDTTornado WarningFWDJohnson26 min
May 2, 5:29 PM CDTSevere Thunderstorm WarningFWDHill76 min
May 2, 5:39 PM CDTSpecial Weather StatementFWDParker36 min
May 2, 5:44 PM CDTSevere Thunderstorm WarningFWDJohnson61 min
May 2, 5:45 PM CDTTornado WarningFWDTarrant40 min
May 2, 5:53 PM CDTSevere Thunderstorm WarningFWDParker, Wise57 min
May 2, 5:53 PM CDTSevere Thunderstorm WarningFWDMcLennan67 min
May 2, 6:01 PM CDTSevere Thunderstorm WarningFWDTarrant59 min
May 2, 6:09 PM CDTSevere Thunderstorm WarningFWDEllis, Navarro81 min
May 2, 6:20 PM CDTSevere Thunderstorm WarningFWDDallas70 min
May 2, 6:29 PM CDTSevere Thunderstorm WarningFWDLimestone76 min
May 2, 6:30 PM CDTFlash Flood WarningFWDJohnson, Tarrant3 hr
May 2, 6:36 PM CDTFlash Flood WarningFWDWise3 hr
May 2, 6:42 PM CDTSevere Thunderstorm WarningFWDJohnson21 min
May 2, 6:44 PM CDTFlash Flood WarningFWDDallas4 hr
May 2, 6:47 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Rockwall73 min
May 2, 6:53 PM CDTSevere Thunderstorm WarningFWDLampasas, Mills67 min
May 2, 6:53 PM CDTSevere Thunderstorm WarningFWDFreestone97 min
May 2, 6:57 PM CDTSevere Thunderstorm WarningFWDTarrant25 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.